RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:146
Abstract pages:207
Full texts:100

http://www.mathnet.ru/eng/person103890
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. A. Z. Zhuk, A. V. Ivanov, G. I. Kanel', “Kinetics of graphite–diamond phase transition”, TVT, 29:3 (1991),  486–493  mathnet; High Temperature, 29:3 (1991), 380–387  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020